I have been battling this for 15 months now. I was really sick last fall for several months when I was finally diagnosed with a staph and pseudomonas infection in the sinuses. After 6 weeks and 2 different antibiotics it cleared up but I continued to get sinus infections or sick every 2/3 weeks that would last for about 2 to 3 weeks. And sometimes I would get very bad flu like illnesses with high fevers. Before the surgery she did do a blood test that showed low levels IGG subclass 2.
My ENT did surgery in January to fix my deviated septum in my nose and take out some sinus tissue/cartilage in my cheek in hopes to stop the chronic sinusitis. While it helped me so I can breathe easily through my nose I still continued getting sick. She referred me to an immunologist who did allergy testing which came back showing no allergies. But b/c of the low IGG subclass 2 levels he did test my immune response to certain bacterias. Came back showing that I made no antibodies for streptococcus pneumoniae bacteria. So he gave me the vaccine and tested my 4 weeks later. Out of the 16 or so he tested me for initially I now made antibodies of half of them (although some still weren't very high numbers).
Since the vaccine I did notice that I don't get the fevers as often as I used to but I still am getting sick all the time with bad colds, flu, sinus infections. It takes me a long time to get over them and I spend 3/4 weeks feeling tired, with laryingitis, body aches, fatigue, a cough, sinus congestion, drainage, a sore throat and just an overall feeling of being unwell. Even my friends and family are concerned as to why I'm still getting sick all the time. And the doctor doesn't want to do anything except wait a year and possibly do a booster vaccine. I'm tired of being sick 90% of the time and want my life back.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?